# SDR FDEA201412184141

- Difficulty date: December 18, 2014
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 27,663 hours, 14,914 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL THE PLANE STARTED TO STEER LEFT.  TRIED RT RUDDER & THEN TILLER, NO RESPONSE, REJECTED TAKEOFF.  IAW AMM 32-51-00-5 OPERATION OF NOSE WHEEL STEERING WAS NORMAL.  IAW TSM 32-42-00 BITE TESTED BSCU & RESET BSCU IAW AMM 32-42-00-5.  VISUALLY VERIFIED OPERATION OF ANTI-SKID & TESTED ANTI-SKID FROM MTP & ALL WAS NORMAL.  OK TO CONTINUE.
